# SDR BDHA9500016

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: M401144
- Condition: Inop
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MSP - FLT 421 - CREW NOTED THE LEFT OIL PRESSURE WARNING LIGHT STAYED ILLUMINATED AFTER START-UP.  MAINTENANCE REPLACED THE OIL PRESSURE WARNING SWITCH AND OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
